Boundary behaviour of eigenfunctions of the Laplacian in a bi-tree.
Journal für die reine und angewandte Mathematik, Tome 424 (1992), pp. 137-148
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
homogeneous trees, eigenfunctions, Martin boundary, representation formula, Poisson integral, boundary values
@article{JRAM_1992__424_153391,
author = {Peter Sj\"ogren and M.A. Picardello},
title = {Boundary behaviour of eigenfunctions of the {Laplacian} in a bi-tree.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {137--148},
year = {1992},
volume = {424},
zbl = {0734.31010},
url = {http://geodesic.mathdoc.fr/item/JRAM_1992__424_153391/}
}
TY - JOUR AU - Peter Sjögren AU - M.A. Picardello TI - Boundary behaviour of eigenfunctions of the Laplacian in a bi-tree. JO - Journal für die reine und angewandte Mathematik PY - 1992 SP - 137 EP - 148 VL - 424 UR - http://geodesic.mathdoc.fr/item/JRAM_1992__424_153391/ ID - JRAM_1992__424_153391 ER -
Peter Sjögren; M.A. Picardello. Boundary behaviour of eigenfunctions of the Laplacian in a bi-tree.. Journal für die reine und angewandte Mathematik, Tome 424 (1992), pp. 137-148. http://geodesic.mathdoc.fr/item/JRAM_1992__424_153391/